О покрытии классами перестановочных эквивалентностей

Е.А. Палютин; E. A. Paljutin; E. A. Palǔtin; E. A. Paljutin

Algebra i Logika (1995)

  • Volume: 34, Issue: 3, page 316-322
  • ISSN: 0373-9252

How to cite


Палютин, Е.А., et al. "О покрытии классами перестановочных эквивалентностей." Algebra i Logika 34.3 (1995): 316-322. <http://eudml.org/doc/187728>.

author = {Палютин, Е.А., Paljutin, E. A., Palǔtin, E. A., Paljutin, E. A.},
journal = {Algebra i Logika},
keywords = {coverings of sets; permutable equivalence relations},
language = {rus},
number = {3},
pages = {316-322},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {О покрытии классами перестановочных эквивалентностей},
url = {http://eudml.org/doc/187728},
volume = {34},
year = {1995},

AU - Палютин, Е.А.
AU - Paljutin, E. A.
AU - Palǔtin, E. A.
AU - Paljutin, E. A.
TI - О покрытии классами перестановочных эквивалентностей
JO - Algebra i Logika
PY - 1995
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 34
IS - 3
SP - 316
EP - 322
LA - rus
KW - coverings of sets; permutable equivalence relations
UR - http://eudml.org/doc/187728
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.